It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Someone PLEASE Help Me!!!

Re: Someone PLEASE Help Me!!!

[ Back to Messages ]

Message

Posted by Jennifer on October 20, 2000 at 11:17:45:

In Reply to: Re: Someone PLEASE Help Me!!! posted by Gina on October 20, 2000 at 02:05:33:

Gina,

I know for a fact that even though Paxil, Prozac, Celexa, Zoloft, etc. are all classified as SSRI's they DO HAVE different effects. They are all made from a combination of different chemicals, therefore different people's brain chemistry reacts differently to each drug.

Definitely give it a couple of more weeks. Talk to your doctor about a higher dosage. Are you on the Wellbutrin along with the Prozac?

(jenni_mac_girl@yahoo.com)

Jen



Follow Ups




All times are GMT -7. The time now is 03:05 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!